Follow
Manuel L. Reyes
Title
Cited by
Cited by
Year
Skew Calabi-Yau algebras and homological identities
M Reyes, D Rogalski, JJ Zhang
Advances in Mathematics 264, 308-354, 2014
1062014
Active lattices determine AW*-algebras
C Heunen, ML Reyes
Journal of Mathematical Analysis and Applications 416 (1), 289-313, 2014
372014
Obstructing extensions of the functor Spec to noncommutative rings
ML Reyes
Israel Journal of Mathematics 192 (2), 667-698, 2012
302012
A Prime Ideal Principle in commutative algebra
TY Lam, ML Reyes
Journal of Algebra 319 (7), 3006-3027, 2008
292008
A one-sided Prime Ideal Principle for noncommutative rings
ML Reyes
Journal of Algebra and Its Applications 9 (6), 877-919, 2010
242010
Skew Calabi-Yau triangulated categories and Frobenius Ext-algebras
M Reyes, D Rogalski, J Zhang
Transactions of the American Mathematical Society 369 (1), 309-340, 2017
232017
Graded twisted Calabi-Yau algebras are generalized Artin-Schelter regular
ML Reyes, D Rogalski
Nagoya Mathematical Journal 245, 100-153, 2022
21*2022
Quantum theory realises all joint measurability graphs
C Heunen, T Fritz, ML Reyes
Physical Review A 89, 032121, 2014
212014
Noncommutative generalizations of theorems of Cohen and Kaplansky
ML Reyes
Algebras and Representation Theory 15 (5), 933-975, 2012
212012
Infinite-dimensional diagonalization and semisimplicity
MC Iovanov, Z Mesyan, ML Reyes
Israel Journal of Mathematics 215 (2), 801-855, 2016
192016
Frobenius structures over Hilbert C*-modules
C Heunen, ML Reyes
Communications in Mathematical Physics 361 (2), 787-824, 2018
162018
Diagonalizing matrices over AW*-algebras
C Heunen, ML Reyes
Journal of Functional Analysis 264 (8), 1873-1898, 2013
162013
On right S-Noetherian rings and S-Noetherian modules
Z Bı̇lgı̇n, ML Reyes, ‹ Tekı̇r
Communications in Algebra 46 (2), 863-869, 2018
142018
Growth of graded twisted Calabi-Yau algebras
ML Reyes, D Rogalski
Journal of Algebra 539, 201-259, 2019
112019
Sheaves that fail to represent matrix rings
ML Reyes
Contemporary Mathematics 609, 285-297, 2014
102014
Oka and Ako ideal families in commutative rings
TY Lam, ML Reyes
Contemporary Mathematics 480, 263-288, 2009
92009
A prime ideal principle for two-sided ideals
ML Reyes
Communications in Algebra 44 (11), 4585-4608, 2016
62016
Discretization of C*-algebras
C Heunen, ML Reyes
Journal of Operator Theory 77 (1), 19-37, 2016
62016
A Kochen–Specker theorem for integer matrices and noncommutative spectrum functors
M Ben-Zvi, A Ma, M Reyes, A Chirvasitu
Journal of Algebra 491, 280-313, 2017
42017
One-sided prime ideals in noncommutative algebra
ML Reyes
University of California, Berkeley, 2010
22010
The system can't perform the operation now. Try again later.
Articles 1–20